# SDR R61A201711080819

- Difficulty date: October 19, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 25,728 hours, 20,091 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  CRACKED RIB 12 ON LT HORIZONTAL STABILIZER BETWEEN FRONT SPAR AND MID SPAR.  REMOVED AND REPLACED LT HORIZONTAL STABILIZER RIB 12 BETWEEN FRONT AND MID SPAR. REF SRM 51-40-02, 51-23-04 AND 51-40-08.
